# SDR DL76P070592

- Difficulty date: May 23, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 42,369 hours, 20,096 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 182T13004
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, THE RT HORIZ STAB PIVOT FITTING BEARING WAS FOUND ROTATED.  UPON REMOVAL, THE FITTING BORE WAS FOUND CORRODED.  FITTING WAS REPAIRED PER BOEING S/B 767-55-0008.
